# SDR WVE2004F00005

- Difficulty date: April 20, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF34*
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Angle
- Part number: 6013500661
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LEFT UPPER ATTACHMENT ANGLE (PN 6013500661) AT FS 640, WL 115, LBL 45, STRINGER 9 IS CRACKED.  PROBABLE CAUSE: STRESS  (EA09200401997)
